# SDR UALA2010071902585

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 40,869 hours, 5,218 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 200
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY & MAIN BATTERY CHARGER STATUS MESSAGE.  RPLACED MAIN BATTERY. CHECKED BATTERY CHARGE. IT IS FINE, MESSAGE IS GONE.
